# SDR DALA2020021321130

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 105,075 hours, 15,180 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2SHEAR TIE AT STA. 1197+132 CORRODED OUT OF LIMITS BETWEEN S- 39L-S39R. REPLACED SHEAR TIE. (LP 1486344)
